Acta Mathematicae Applicatae Sinica

, Volume 4, Issue 4, pp 296–306 | Cite as

Repeated likelihood ratio test for the variance of normal distribution with unknown mean

  • Yao Qiwei 
Article
  • 100 Downloads

Abstract

This paper considers the repeated likelihood ratio test for the variance of normal distribution with un-known mean. The large deviations for Type I, and Type II error probabilities have been developed.

Keywords

Normal Distribution Likelihood Ratio Likelihood Ratio Test Ratio Test Error Probability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Siegmund, D., Sequential Analysis, Springer-Verlag, New York, 1985.Google Scholar
  2. [2]
    Lai, T. L. and Siegmund, D. A Nonlinear Renewal Theorem with Applications to Sequential Analysis I,Ann. Statist,5 (1977), 946–954.Google Scholar
  3. [3]
    Woodroofe, M., Repeated Likelihood Ratio Test,Biomstriks,66 (1979), 453–463.Google Scholar
  4. [4]
    Lalley, S. P., Limit Theorems for First-passage Times in Linear and Non-linear Renewel Theory,Adv. Appl. Prob.,16 (1984), 766–803.Google Scholar
  5. [5]
    Hu, Inchi, Repeated Significance Tests for Exponential Families, A Doctoral Dissertation, Stanford University, 1985.Google Scholar
  6. [6]
    Feller, W. An Introduction to Probability Theory and Its Applications, II, John Wiley & Sons, New York, 1971.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1988

Authors and Affiliations

  • Yao Qiwei 
    • 1
  1. 1.Wuhan UniversityChina

Personalised recommendations